# SDR CALA2023083002659

- Difficulty date: August 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 82,797 hours, 19,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N276612
- Condition: Missing
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR 4L MISSING FWD GERT BAR LOCK ASY ITEM 30 IPC 25-66-05-05 . FOUND MISSING WHEN CHECKING DOOR ARMING PER MEL 3566U REF LOG ITEM 5606535 RII ITEM EVACUATION SLIDE INSPECTION REQUIRED INSTALLED NEW GIRT BAR LOCK FORWARD IN ACCORDANCE WITH AMM 25-66-01-404-044. DOOR ARMS AND DISARMSNORMAL. DOOR OPENS AND CLOSES NORMAL. ESCAPE SLIDE CHECKLIST RENDER SAFE ACCOMPLISHED. ACCOMPLISHED RII INSPECTION. PINS VARIFIED REMOVED FROM DOOR SLIDE AND OVERHEAD ASSIST BOTTLE. DOOR OPENS AND CLOSES NORMAL. ARMS AND DISARMS NORMAL, VISUAL VARIFIED WHEN BUSSEL WAS OFF.
